Winding of the plane Brownian motion

T. J. Lyons, H. P. McKean

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)212-225
Number of pages14
JournalAdvances in Mathematics
Volume51
Issue number3
DOIs
StatePublished - 1984

Fingerprint

Brownian motion

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Winding of the plane Brownian motion. / Lyons, T. J.; McKean, H. P.

In: Advances in Mathematics, Vol. 51, No. 3, 1984, p. 212-225.

Research output: Contribution to journalArticle

Lyons, T. J. ; McKean, H. P. / Winding of the plane Brownian motion. In: Advances in Mathematics. 1984 ; Vol. 51, No. 3. pp. 212-225.
@article{faea2e6a7fb9403ab0bbed13e5b1d56a,
title = "Winding of the plane Brownian motion",
author = "Lyons, {T. J.} and McKean, {H. P.}",
year = "1984",
doi = "10.1016/0001-8708(84)90007-0",
language = "English (US)",
volume = "51",
pages = "212--225",
journal = "Advances in Mathematics",
issn = "0001-8708",
publisher = "Academic Press Inc.",
number = "3",

}

TY - JOUR

T1 - Winding of the plane Brownian motion

AU - Lyons, T. J.

AU - McKean, H. P.

PY - 1984

Y1 - 1984

UR - http://www.scopus.com/inward/record.url?scp=0001561109&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0001561109&partnerID=8YFLogxK

U2 - 10.1016/0001-8708(84)90007-0

DO - 10.1016/0001-8708(84)90007-0

M3 - Article

VL - 51

SP - 212

EP - 225

JO - Advances in Mathematics

JF - Advances in Mathematics

SN - 0001-8708

IS - 3

ER -